# SDR MWEA030052

- Difficulty date: February 3, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 45,684 hours, 34,478 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 99122433
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 965 RIGHT, FORWARD PYLON, BULKHEAD WEB HAS TWO SMALL CRACKS EMANATING FROM SNAPS AT OUTBOARD SIDE NEXT TO LONGERON 11 AND LONGERON 10.  CUT OUT DAMAGE, FABRICATED DOUBLER, INSTALLED TWO EACH OF DOUBLERS AND PARTITION GUIDE.
